# SDR FDEA202112133085

- Difficulty date: December 13, 2021
- Submitted: December 13, 2021
- Operation: Air carrier
- Aircraft: N669FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 774
- Aircraft time: 34,657 hours, 19,462 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Computer
- Condition: Damaged
- Location: Fuel Qty
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SUSPECTED FUEL LEAK DURING CLIMB OUT. PASSING FL200. LEFT INNER TANK WENT FROM 3K TO 200 POUNDS. COMPLIED WITH QRH. IMBALANCE AND FUEL DISCREPANCY  STAYED AFTER RESETTING FUEL CHAN SUPPLY BREAKERS.  FIRE CHIEF IN BNA SAID NO SIGNS OF A LEAK. LANDING AND TAXI IN WERE UNEVENTFUL.  REMOVED AND REPLACED FUEL QTY COMPUTER DUE TO PHYSICAL DAMAGE, PERORMED SYS OPS CHECK, SYS CHECK NORMAL, ALL IAW A300-600 AMM CH 28-42-38-04, 28-42-00-05-02.
